×

zbMATH — the first resource for mathematics

Sur les algèbres admettant un tore d’automorphismes donne. (French) Zbl 0287.16021

MSC:
16W20 Automorphisms and endomorphisms
20G15 Linear algebraic groups over arbitrary fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Borel, A, Groupes linéaires algébriques, Ann. of math., 64, 20-82, (1956) · Zbl 0070.26104
[2] Bourbaki, N, Groupes et algèbres de Lie, (1960), Hermann Paris, Chapitre 1 · Zbl 0199.35203
[3] {\scF. Bratzlavsky}, Constructions de variétés de dimension 1 d’algèbres de Lie nilpotentes de classe ⩾6, deux à deux non isomorphes, à paraître.
[4] Vergne, M, Réductibilité de la variété des algèbres de Lie nilpotentes, C. R. acad. sci. Paris, 263, (1966) · Zbl 0145.25902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.